# SDR DALA2021073004323

- Difficulty date: July 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION: HORIZONTAL STAB. CENTER SECTION UPPER SKIN UPPER SURFACE RIGHT SIDE 30" FROM CENTER 12" AFT OF FWD EDGE. REPAIRED PER ERA 592478-14 REF LP 1889089. (LP 1890093)
